Pair (F, h) upper class on some fixed point results in probabilistic Menger space

Main Article Content

Sh. Jafari, M. Shams, A. H. Ansari, M. De La Sen


In this paper, we define the concept of (F, h, α, β, ψ)- contractive mappings in a probabilistic Menger space, which generalizes some previous related concepts. Also, we investigate the existence of fixed points for such mappings. Some examples are given to support the obtained results.

Article Details


  1. P. N. Dutta, B. S. Choudhury, K. P. Das, Some fixed point results in Menger spaces using a control function, Surv. Math. Appl. 4 (2009 ), 41-52.
  2. O. Hadˇzi ´c, E. Pap, Fixed Point Theory in Probabilistic Metric Spaces, Kluwer Academic Publishers, Dordrecht, 2001.
  3. Y. Liu, Zh. Li, Coincidence point theorems in probabilistic and fuzzy metric spaces, Fuzzy Sets Syst. 158 (2007), 58-70.
  4. D. Mihet, A Banach contraction theorem in fuzzy metric spaces, Fuzzy Sets Syst. 144 (2004), 431-439.
  5. D. Mihet, Fixed point theorems in probabilistic metric spaces, Chaos Soliton Fract. 41(2009), 1014-1019.
  6. J. Jachymski, On probabilistic φ-contractions on Menger spaces, Nonlinear Anal. Theory Methods Appl. 73 (2010), 2199-2203.
  7. D. Gopal, M. Abbas, C. Vetro, Some new fixed point theorems in Menger PM-spaces with application to Volterra type integral equation, Appl. Math. Comput. 232 (2014), 955-967.
  8. B. Schweizer, A. Sklar, Probabilistic Metric Space, Elsevier, North-Holland, New York, 1983.
  9. K. Menger, Statistical metric, Proc. Natl. Sci. 28 (1942), 535-538.
  10. B. S. Choudhury, K. P. Das, A new contraction principle in Menger spaces, Acta Math. Sin. 24 (2008), 1379-1386.
  11. R. Vasuki, P. Veeramani, Fixed point theorems and Cauchy sequences in fuzzy metric spaces, Fuzzy Sets Syst. 135 (2003), 415-417.
  12. A. H. Ansari, Note on α-admissible mappings and related fixed point theorems,The 2nd Regional Conference onMathematics And Applications, PNU, September 2014, 373-376.
  13. A. H. Ansari, S. Shukla, Some fixed point theorems for ordered F-(F, h)-contraction and subcontractions in 0-f-orbitally complete partial metric spaces, J. Adv. Math. Stud. 9 (2016), 37-53.
  14. M. Shams, Sh. Jafari, Some fixed point theorem for cyclic (α, β, ψ)-contractive mapping in probabilistic Menger space, Int. J. Pure Appl. Math. 3 (2016), 727-740.
  15. M. S. Khan, M. Swaleh, S. Sessa, Fixed point theorems by altering distances between the points, Bull. Aust. Math. Soc. 30 (1984), 1-9.
  16. V. La Rosa, P. Vetro, Common fixed points for α-ψ-φ-contractions in generalized metric spaces, Nonlinear Anal., Model. Control, 19 (2014), 43-54.
  17. D. Mihet, Altering distances in probabilistic Menger spaces, Nonlinear Anal., Theory Methods Appl. 71 (2009), 2734-2738.